# SDR 96ZZZX2435

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N805ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837008
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6202101
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH RIBS CRACKED WHERE FLANGE RIVETS AND BOLTS TO MAIN SPAR.  CRACK IS APPROXIMATELY 1 INCH LONG AND ORIGINATES BY EDGE OF WASHER/NUT FOR TOP BOLT OF GEAR FITTING PN 95643-06 AND PN 95643-07.
